


default search action
"Penalized Sample Average Approximation Methods for Stochastic Mathematical ..."
Yongchao Liu, Huifu Xu, Jane J. Ye (2011)
- Yongchao Liu
, Huifu Xu
, Jane J. Ye
:
Penalized Sample Average Approximation Methods for Stochastic Mathematical Programs with Complementarity Constraints. Math. Oper. Res. 36(4): 670-694 (2011)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.